MathSciNet Relay Station
MathSciNet bibliographic data
MR1845557 (2002f:60119) 60H10 (34F05)
Mao, Xuerong Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions. J. Math. Anal. Appl. 260 (2001), no. 2, 325–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement